# SDR AALA202410105551

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 66,317 hours, 27,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR LEVEL EMERGENCY LIGHTING HANGING ON SIDE OF SEAT 12C BY ITS WIRING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
